MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC TWINPASS V2; DUAL ACCESS CATHETER

VASCULAR SOLUTIONS, LLC TWINPASS V2; DUAL ACCESS CATHETER
Model Number 5200
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been opened to review device history record and risk documentation.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
As reported: the tip broke off.Multiple requests have been sent for further information.No response at this time.
 
Additional Manufacturer Narrative
There was no product returned for this complaint.No returned product evaluation could be completed.A manufacturing record review was completed and no related nonconformances were found.The event description states tip of the twinpass broke off.No unit was returned for evaluation.It is unknown what damages occurred on the tip and shaft of the catheter.Additional information was requested from the account.No response was received.It is unknown if the tip was left out in the artery, how much of the tip separated and/or if the tip was retrieved.

Brand Name
TWINPASS V2
Common Device Name
DUAL ACCESS CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer (Section G)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
mary haufek
6464 sycamore court north
minneapolis, MN 55369
7636564300
MDR Report Key13373744
Report Number2134812-2022-00017
Device Sequence Number5184952
Product Code DQY
UDI-Device Identifier10841156100353
UDI-Public10841156100353
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K193119
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2022
Device Model Number5200
Device Catalogue Number5200
Device Lot Number702907
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2022
Supplement Date Received by Manufacturer01/13/2022
Initial Report FDA Received Date01/27/2022
Supplement Report FDA Received Date03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown